Alert archive / Ohio / Gale Watches in 2012
Gale Watch 5, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Mar 1, 2012, 3:58 PM EST. It took effect at Mar 3, 2012, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 3:58 PM EST (20:58 UTC)
- In effect from
- Mar 3, 2012, 1:00 AM EST
- Expired
- Mar 2, 2012, 3:55 AM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
424 WHUS71 KCLE 012058 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 PM EST THU MAR 1 2012 LEZ145-146-020500- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ /O.NEW.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 358 PM EST THU MAR 1 2012 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: LIGHT SOUTHEAST WINDS ARE EXPECTED ON FRIDAY. WESTERLY WINDS WILL INCREASE TO GALE FORCE LATE FRIDAY NIGHT AND CONTINUE THROUGH THE DAY ON SATURDAY. * WAVES: WAVES WILL BE 2 FEET OR LESS THROUGH FRIDAY...INCREASING TO 4 TO 6 FEET LATE FRIDAY NIGHT AND 6 TO 9 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ147>149-020500- /O.CON.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ /O.NEW.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 358 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO 10 KNOTS OR LESS AND REMAIN LIGHT ON FRIDAY. WESTERLY WINDS WILL INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE ON SATURDAY. * WAVES: WAVES OF 4 TO 6 FEET WILL DECREASE TO 2 FEET OR LESS OVERNIGHT. WAVES WILL BUILD AGAIN ON FRIDAY NIGHT REACHING 4 TO 6 FEET LATE FRIDAY NIGHT AND 8 TO 11 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>144-162>169-020500- /O.NEW.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 358 PM EST THU MAR 1 2012 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE THROUGH THE DAY ON SATURDAY. * WAVES: WAVES WILL BUILD ON FRIDAY NIGHT REACHING 9 TO 12 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
612 WHUS71 KCLE 020302 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1002 PM EST THU MAR 1 2012 LEZ147>149-021115- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ /O.CON.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1002 PM EST THU MAR 1 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. * WINDS AND WAVES: WEST TO SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE ON SATURDAY AS LOW PRESSURE MOVES THROUGH THE GREAT LAKES REGION. * WAVES: WAVES WILL BUILD TO 5 TO 7 FEET FRIDAY NIGHT AND CONTINUE TO BUILD TO 8 TO 11 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>146-162>169-021115- /O.CON.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1002 PM EST THU MAR 1 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. * WINDS: WEST TO SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE THROUGH THE DAY ON SATURDAY. * WAVES: WAVES WILL BUILD TO 5 TO 7 FEET FRIDAY NIGHT AND CONTINUE TO BUILD REACHING 9 TO 12 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
794 WHUS71 KCLE 020855 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EST FRI MAR 2 2012 LEZ061-142>149-162>169-021700- /O.UPG.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ /O.NEW.KCLE.GL.W.0007.120303T0000Z-120304T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 355 AM EST FRI MAR 2 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST SATURDAY. * WINDS: SOUTH WINDS TO 30 KNOTS THIS EVENING WILL TURN TO THE WEST TO SOUTHWEST AND INCREASE TO 45 KNOT GALES TONIGHT. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THE DAY SATURDAY. * WAVES: WAVES WILL BUILD TO 5 TO 7 FEET THIS EVENING AND CONTINUE TO BUILD TO 9 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Mar 1, 3:21 PM EST, 37 minutes earlier.
Area forecast discussion, Mar 1, 3:21 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EST THU MAR 1 2012
.SYNOPSIS...
WEAK HIGH PRESSURE MOVING ACROSS THE AREA WILL MOVE OFF THE EAST
COAST FRIDAY. LOW PRESSURE WILL MOVE NORTHEAST THROUGH SOUTHEAST
MICHIGAN FRIDAY EVENING PULLING A TRAILING COLD FRONT ACROSS THE
AREA FRIDAY NIGHT FOLLOWED BY ANOTHER COLD FRONT SUNDAY. HIGH
PRESSURE WILL MOVE EAST OVER THE REGION BY MONDAY EVENING THEN MOVE
OFF TO THE EAST LATE TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY/...
THE AXIS OF THE RIDGE OF HIGH PRESSURE MOVING OVER THE SNOWBELT THIS
EVENING SHOULD BRING ANY LINGERING LIGHT RAIN OR SNOW SHOWERS TO AN
END. SKIES WILL ATTEMPT TO CLEAR OUT SOME FOR A WHILE BUT HIGHER
CLOUDS WILL BE ON THE INCREASE AHEAD OF ANOTHER SYSTEM THAT WILL
AFFECT THE AREA FRIDAY. DUE TO THE QUESTION OF CLOUD COVER...LOW
TEMPS ARE A LITTLE TRICKY BUT MOST PLACES SHOULD SEE READINGS BOTTOM
OUT IN THE LOWER 30S WITH AN ISOLATED UPPER 20S POSSIBLE FOR A FEW
INLAND SPOTS IN THE EAST. TEMPS COULD START TO RISE A LITTLE IN THE
WEST FOR THE LAST FEW HOURS OF THE NIGHT AS SOUTH TO SE WINDS START
TO INCREASE.
&&
.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/...
AN INCREASING MOIST LOW LEVEL JET RIDING OVER A WARM FRONT WILL
PROVIDE THE FORCING FOR SHRA TO DEVELOP WEST TO EAST ACROSS THE AREA
FRI. THE AIRMASS WILL BECOME INCREASING UNSTABLE AS THE WARMER AIR
SPREADS OVER THE AREA AND TSRA WILL ALSO START TO DEVELOP DURING THE
MIDDAY AND AFTERNOON HOURS. WIND PROFILES INDICATE A LOT OF SHEAR
DEVELOPING FRI AND WITH UNSTABLE AIR THE THREAT FOR SEVERE STORMS
WILL BE GOOD...ESPECIALLY IN THE SOUTH ALONG WITH A POSSIBILITY FOR
TORNADOES.
A COLD FRONT WILL SWEEP ACROSS THE AREA FRI NIGHT. THE THUNDERSTORM
AND SEVERE THREAT WILL END WITH THE PASSAGE OF THE FRONT. DRYING
WILL OCCUR AND MOST OF THE SHRA SHOULD END FOR A WHILE INTO SAT
MORNING. VERY WINDY CONDITIONS AGAIN LOOK LIKELY WITH THE COLD FRONT
SO YET ANOTHER WIND ADVISORY MAY BE NEEDED AT SOME POINT.
WRAP AROUND MOISTURE WILL SPREAD BACK OVER THE AREA SAT AND
CONTINUE THROUGH SUN NIGHT. AIDED BY UPPER AND SURFACE
TROFINESS...EXPECT NUMEROUS SHRA TO START TO DEVELOP LATER SAT AND
CONTINUE THROUGH SUN. AS TEMPS COOL...THE PRECIP SHOULD CHANGE TO
ALL SNOW FOR SAT NIGHT AND SUN. EVEN THOUGH 850 MB TEMPS LOOK
MARGINAL FOR A GOOD LAKE EFFECT EVENT ALL THE SYNOPTIC MOISTURE WILL
HELP TO OFFSET THIS SO LOOKS LIKE SIGNIFICANT LAKE ENHANCED SHSN
WILL PROBABLY OCCUR...ESPECIALLY CONSIDERING THE LENGTHY PERIOD THAT
CONDITIONS WILL REMAIN FAVORABLE FOR THE SHSN INTO MON MORNING. ITS
POSSIBLE THAT SOME FAVORED LAKE EFFECT AREAS COULD SEE A FOOT OR
MORE OF TOTAL SNOWFALL FROM THIS EVENT.
GIVEN WIDESPREAD NATURE OF THE MOISTURE OVER THE REGION AND SURFACE
AND UPPER FORCING WILL SPREAD CHANCE POPS OUT OVER MORE OF THE CWA
DURING THE EVENT.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
MILD ABOVE NORMAL TEMPERATURES RETURN DURING THE PERIOD AS THE
FAIRLY DEEP TROF EXITS THE REGION AND RIDGING DEVELOPS OVER THE
SOUTHEAST STATES. BELOW NORMAL TEMPERATURES ON MONDAY WILL QUICKLY
MODERATE AND WARM ABOVE NORMAL BY WEDNESDAY. THE MODELS ARE FAIRLY
SIMILAR WITH THE WARMING ZONAL PATTERN EXCEPT THAT THE ECMWF MODEL
HAS A DEEPER SHORT WAVE WITH ATTENDANT WEAK COLD FRONT MOVING
THROUGH THE REGION THURSDAY WHILE THE GFS KEEPS THIS BOUNDARY WELL
NORTH OF THE AREA. FOR NOW WILL TREND WITH THE EURO WITH THE WEAK
FRONTAL PASSAGE EXPECTED THURSDAY WITH ONLY SLIGHT COOLING EXPECTED
AFTERWARD.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
TYPICAL WINTER TIME CONDITIONS THIS AFTERNOON WITH MVFR CIGS OVER
THE GREAT LAKES WITH A SURFACE LOW OVER SOUTHERN ONTARIO WITH A
HIGH PRESSURE RIDGE FROM IOWA SE INTO ALABAMA. THE RIDGE WILL
GRADUALLY SHIFT EAST OVER THE REGION OVERNIGHT AND ALLOW SLOW
CLEARING TO PROGRESS ACROSS ALL BUT THE EASTERN TAF SITES BY
SUNRISE. CLEARING WILL BE BRIEF AS MOISTURE RAPIDLY RETURNS FROM THE
GULF ON FRIDAY. EXPECT MVFR CIGS TO DEVELOP AGAIN FRIDAY AFTERNOON
ALONG WITH SHOWERS AND THUNDERSTORMS.
OUTLOOK...NON-VFR POSSIBLE FRIDAY EVENING WITH THUNDERSTORMS SOME
MAY BE STRONG TO SEVERE. SNOW SHOWERS RETURNS SUNDAY INTO
MONDAY...BEST CHANCE IN THE SNOWBELT EAST OF CLEVELAND.
&&
.MARINE...
WESTERLY WINDS ON LAKE ERIE WILL CONTINUE TO DECREASE OVERNIGHT AS
HIGH PRESSURE BUILDS OVERHEAD. WAVES HAVE ALREADY COME DOWN ENOUGH
TO CANCEL THE SMALL CRAFT ADVISORY FROM VERMILION TO WILLOWICK...
WITH AREAS TO THE EAST CONTINUING UNTIL 10 PM.
THE NEXT LOW PRESSURE SYSTEM TO IMPACT THE REGION WILL LIFT A WARM
FRONT NORTH ACROSS LAKE ERIE ON FRIDAY AFTERNOON. THE LOW PRESSURE
SYSTEM WILL UNDERGO RAPID DEEPENING AS IT TRACKS TO LAKE HURON ON
FRIDAY NIGHT PULLING A STRONG COLD FRONT ACROSS LAKE ERIE.
CONDITIONS OVER THE LAKE WILL DESTABILIZE ENOUGH OVERNIGHT WITH
WINDS INCREASING TO NEAR 35 KNOTS GALES WITH GUSTS TO 45 KNOTS
CONTINUING THROUGH THE DAY ON SATURDAY. HAVE ISSUED A GALE WATCH FOR
THE WHOLE LAKE FOR LATE FRIDAY NIGHT AND SATURDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING FOR
LEZ061-142>149-162>169.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
LEZ145>149.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...REL
AVIATION...REL
MARINE...KECHazardous weather outlook, Mar 1, 3:27 PM EST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EST THU MAR 1 2012 OHZ003-006>010-017>022-027>033-036>038-047-022030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- 327 PM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP FRIDAY AFTERNOON AND EVENING. WINDS MAY ALSO GUST TO 50 MPH DURING AND AFTER THE PASSAGE OF A COLD FRONT FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-023-089-PAZ001>003-022030- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 327 PM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP FRIDAY AFTERNOON AND EVENING. WINDS MAY ALSO GUST TO 50 MPH DURING AND AFTER THE PASSAGE OF A COLD FRONT FRIDAY NIGHT INTO SATURDAY. LAKE EFFECT SNOW IS EXPECTED FROM LATE SATURDAY THROUGH MONDAY MORNING. IT IS POSSIBLE THAT SOME FAVORED HIGHER TERRAIN AREAS COULD SEE A FOOT OF TOTAL SNOWFALL FOR THE EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-022030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 327 PM EST THU MAR 1 2012 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:19 AM EST | Small Craft Advisory | CLE | 22 hr | |
| Mar 1, 12:20 AM EST | River Flood Warning | CLE | Mahoning | 4 hr |
| Mar 1, 12:20 AM EST | River Flood Warning | CLE | Trumbull | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.